Methods and Applications of Analysis

Volume 19 (2012)

Number 1

On some properties of $t^{h,1}$ functions in the Calderon-Zygmund theory

Pages: 1 – 20

DOI: http://dx.doi.org/10.4310/MAA.2012.v19.n1.a1

Author

Silvano Delladio (Facoltà di Scienze, Università deghli studi di Trento, Povo, Italy)

Abstract

In this paper we will present some results about functions having derivatives in the $L^1$ sense, according to the definition of Calderon-Zygmund. In particular we prove that these functions behave nicely with respect to a certain non-homogeneous blow-up related to the generalized Taylor polynomial.

Keywords

functions with summable derivatives, nonhomogeneous blow-up of graphs

2010 Mathematics Subject Classification

28A75, 46E35

Full Text (PDF format)